# SDR AALA20100630LGA01

- Difficulty date: June 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 37,047 hours, 17,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT COVER CRACKED.  REPLACED COVER FOR EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
